Alright so I just started taking burpoban to help with smoking. So, I, been taking this medication for about 2 weeks roughly and is it normal to feel depressed then be happy a second later? Also, I get mean then I feel better. But, the the medication is somewhat working for the smoking. My question is has anyone felt this way or similar side effects? I also have the driest mouth. The side effects are causing problems in my relationship I feel like I don't love him anymore but then I do and then I don't again. I kind of list interest in him and I'm wondering if this is from this medication?
Hi, Bri! Everything you mention is experienced by a few people when starting Wellbutrin, but the good news is they rarely persist and gradually disappear over a few days to several weeks. Try to hang in there ~ it's better than what you're doing to yourself when you smoke!
Try sugarless hard candies, glycerin lozenges, or products from the drugstore like Biotene formulated to relieve dry mouth
Stick with it. This will soon be over and you can be proud of your accomplishment. WCV
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Mar 2011 • 1 answer
Posted 22 May 2015 • 1 answer
Posted 3 Mar 2016 • 2 answers
Posted 29 Dec 2016 • 3 answers
Posted 30 Mar 2017 • 2 answers